Alert archive / Indiana / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 150, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Aug 2, 2008, 12:44 AM EDT for Huntington County, Wells County, Indiana. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 2, 2008, 12:44 AM EDT (04:44 UTC)
- Expired
- Aug 2, 2008, 1:43 AM EDT
- In force
- 59 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
Counties Huntington County, IN, Wells County, IN
The radar
The Northern Indiana radar (KIWX), 78 km from the middle of the area, began a volume at 04:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.7 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1511 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 1473 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KIWX 020444
SVRIWX
INC069-179-020600-
/O.NEW.KIWX.SV.W.0150.080802T0444Z-080802T0600Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1244 AM EDT SAT AUG 2 2008
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN HUNTINGTON COUNTY IN NORTHEAST INDIANA
WELLS COUNTY IN NORTHEAST INDIANA
* UNTIL 200 AM EDT
* AT 1240 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS SEVERE STORM WAS
LOCATED NEAR BOWERSTOWN...OR 4 MILES SOUTHEAST OF HUNTINGTON...AND
MOVING SOUTHEAST AT 21 MPH.
* LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
BLUFFTON...
MARKLE AND PLUM CREEK...
ROCKFORD...UNIONDALE AND BUCKEYE...
NORTH OAKS...MURRAY AND LIBERTY CENTER...
TRAVISVILLE...WELLSBURG AND PONETO...
IN ADDITION TO NICKEL SIZE HAIL AND DESTRUCTIVE WINDS IN EXCESS OF 70
MPH...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
SEVERE THUNDERSTORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF
NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
LAT...LON 4060 8532 4083 8552 4093 8545 4080 8508
4059 8508
TIME...MOT...LOC 0444Z 302DEG 18KT 4084 8541
$$1 follow-up statement
000
WWUS53 KIWX 020543
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
143 AM EDT SAT AUG 2 2008
INC069-179-020552-
/O.CAN.KIWX.SV.W.0150.000000T0000Z-080802T0600Z/
HUNTINGTON IN-WELLS IN-
142 AM EDT SAT AUG 2 2008
...THE SEVERE THUNDERSTORM WARNING FOR WELLS AND EASTERN HUNTINGTON
COUNTIES IS CANCELLED...
AT 136 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD WEAKENED AND
NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...
THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4060 8532 4083 8552 4093 8545 4080 8508
4059 8508
TIME...MOT...LOC 0542Z 302DEG 18KT 4069 8509
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 9:31 PM EDT, 3 hours 13 minutes earlier.
Area forecast discussion, Aug 1, 9:31 PM EDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 931 PM EDT FRI AUG 1 2008 .MESOSCALE DISCUSSION... THE WATCH WAS ALLOWED TO EXPIRE AT 9 PM EDT. COMPLEX SITUATION STILL IN PLACE ACROSS THE AREA WITH A DECENT AREA OF CONVERGENCE STILL EXISTING ACROSS THE FAR SOUTH CWA FROM PULASKI COUNTY INTO JAY COUNTY. NEW DEVELOPMENT HAS OCCURRED ALONG THIS AND OUTFLOWS FROM EARLIER CONVECTION CONTINUE TO SPARK THINGS. IN ADDITION...KILX AND KILN SOUNDINGS STILL SHOW A FAIR AMOUNT IN INSTABILITY TRYING TO FEED INTO THE AREA. AS A RESULT THROUGH 6Z HAVE WENT TO A SCT POPS FOR THESE AREAS AND WILL MONITOR TRENDS. ISOL SVR THREAT STILL POSSIBLE (WITH A WARNING CURRENTLY OUT FOR GRANT COUNTY) BUT MAIN THREAT MAY BE MORE OF A HYDRO ONE. FURTHER NORTH WHERE LITTLE OR NO STORMS HAVE OCCURRED...ATMOSPHERE REMAINS UNSTABLE BUT NO REAL BOUNDARIES OR STG FORCING OBSERVED. A SMALL AREA OF STORMS WAS HOLDING TOGETHER ACROSS CNTRL LK MI ALONG THE SOUTHERN FRINGE OF THE APPROACHING S/W AND WIND SHIFT/DEWPT FRONT. UNTIL THIS CLEARS THE AREA...THE CHANCE OF STORMS WILL EXISTS WITH A THREAT FOR SEVERE WEATHER AND HEAVY RAIN STILL THERE. HATE TO FORCE ANOTHER UPDATE BUT WITH LIKELY POPS ENDING IN ORIGINAL PACKAGE AT 3Z AND THEN NOTHING NW AFTER THAT...WILL EXPAND CHC POPS INTO 6Z FOR ALL AREAS OUTSIDE OF CURRENT ACTIVITY AND WILL MONITOR TRENDS AND RAMP BACK UP IF CONVECTION HOLDS TOGETHER. AS THIS AREA COMES ON SHORE...ELEVATED MARINE LAYER REMAINS IN PLACE WHICH MAY KEEP SVR THREAT MINIMAL BUT AS IT MOVES SE COULD BECOME SFC BASED. NO OTHER CHANGES MADE AT THIS POINT. && .PREV DISCUSSION... /ISSUED 726 PM EDT FRI AUG 1 2008/ UPDATE/AVIATION (00Z TAFS)... MESO ANALYSIS SHOWS CAPES STARTING TO FALL TO UNDER 3000 J/KG WITH THE LOSS OF HEATING...THOUGH STILL SUFFICIENTLY UNSTABLE FOR CONVECTION ACROSS THE REGION. SHRTWV STARTING TO PUSH THRU THE REGION AT THIS TIME...WITH STRONG H500 VORT MOVING INTO THE SAULTE STE MARIE AREA IN UPPER MI. MAY BE UNDER THE GUN FOR JUST THE NEXT HOUR OR TWO...WITH THE CONVECTION COMING OFF THE LAKE AS POSSIBLY THE LAST ROUND FOR THE NIGHT AS IT MOVES THRU THE FORECAST AREA. WILL KEEP THE WATCH UP FOR THE ENTIRE AREA UNTIL THIS NEXT ROUND STARTS TO IMPACT THE REGION AND ITS INTENSITY CAN CAN PROPERLY JUDGED. VFR CONDITIONS WILL DOMINATE THE REGION...OUTSIDE OF THE CONVECTION THE NEXT FEW HOURS. WITH THE SCTD NATURE EXPECTED WILL NOT MENTION TSRA AT EITHER TAF SITE...BUT COULD BE POSSIBLE OR NEARBY SO WILL CARRY THE CB THRU THE NEXT FEW HOURS. WINDS WILL TURN NORTHWEST BEHIND THE FRONT TONIGHT...AND SKIES SHOULD CLEAR. VFR CONDITIONS WITH LITTLE CLOUD COVER WILL BE LIKELY THRU THE END OF THE TAF PERIOD. PREV DISCUSSION... /ISSUED 334 PM EDT FRI AUG 1 2008/ SHORT TERM (TONIGHT AND SUNDAY)... SOME CONCERN STILL EXISTS THIS AFTERNOON INTO THE EVENING FOR CONVECTIVE ACTIVITY...SOME WHICH MAY BE STRONG TO SEVERE. DECENT ENVIRONS FOR WIND THREAT...DRY MID LVLS PRODUCING HIGH MDPI/WINDEX VALUES OF 1.03/61...DOWNDRAFT CAPES AROUND 1200 J/KG AND SURFACE BASED CAPES NEARING 3000+ J/KG AS WE HAVE APPROACHED OR SURPASSED CONVECTIVE TEMPS. AS THE BOUNDARY AND SHRTWV PUSHES SOUTHEAST FROM WI OVER THE REGION THIS AFTERNOON INTO THE EVENING THE TRIGGER TO SET EVERYTHING OFF WILL ARRIVE IN GREATER FASHION...AND SHOULD ALLOW FOR MORE THAN A FEW SCTD SHOWERS/STORMS. AS THE FRONT PUSHES THRU THE REGION TONIGHT THE CHANCES FOR PRECIP WILL WRAP QUICKLY FROM NORTHEAST TO SOUTHEAST THIS EVENING...ENDING AROUND OR BEFORE MIDNIGHT IN THE FAR SOUTHEAST. SOME CLEARING OF THE SKIES EXPECTED AS SLIGHTLY DRIER AIR WORKS INTO THE SOUTHERN GREAT LAKES AS DEWPTS WILL DROP INTO THE UPPER 50S OR LOWER 60S. HUGE RIDGE ACROSS THE CENTRAL CONUS WILL SLOWLY PUSH EAST...BUT EASTERN TROUGH WILL CONTINUE THE NORTHERLY FLOW ACROSS THE REGION. SFC HIGH WILL MOVE ACROSS THE REGION WITH NORTHERLY SFC FLOW ACROSS THE REGION WITH H850 TEMPS OF 14C EXPECTED...WHICH IS SLIGHTLY BELOW SEASONAL LVLS...KEEPING AFTN TEMPS SLIGHTLY BELOW AVG AS WELL...AMPLE SUNSHINE EXPECTED AS TIME HEIGHT SERIES SHOWING A VERY DRY COLUMN FOR SATURDAY. SFC HIGH STILL MOVING EAST OUT OF THE REGION SATURDAY NIGHT...WITH MOSTLY CLEAR SKIES EXPECTED AND TEMPS DROPPING INTO THE UPPER 50S FOR MANY...3 TO 5 DEGREES BELOW NORMAL FOR EARLY AUGUST. LONG TERM (MONDAY THROUGH FRIDAY)... WARM WEATHER STILL ON TAP FOR MON-TUE WITH PCPN CHANCES AS RIDGE FLATTENS MIDWEEK. OP GFS STILL WARMER THAN ENSEMBLE MEMBERS SUN-TUE AND KEPT TEMPS MORE IN LINE WITH ENSEMBLE MEAN...WHICH IS IN GOOD CONTINUITY WITH PVS FCST PACKAGE. ALSO ENSEMBLE SPREAD SHRINKING LEADING TO HIGHER CONFIDENCE IN HIGHS FOR THIS WINDOW...WITH READINGS GENERALLY PEAKING NEAR OR JUST ABOVE 90 MON-TUE MOST PLACES. COOL DOWN ON TAP FOR LATE WEEK AS FAMILIAR SIGHT OF TROFING OVER NE CONUS TAKES SHAPE. TIMING OF CONVECTIVE CHANCES ALONG BNDRY AS RIDGE FLATTENS HAS SPED UP MORE INTO TUE/TUE NIGHT AND HAVE ADDED CHC POPS 00Z-06Z WED BUT WONT PULL WED AFT POPS FOR NOW PENDING FUTURE MODEL RUNS. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...SCHOTT LONG TERM...LUDINGTON AVIATION...SCHOTT UPDATE...FISHER
Hazardous weather outlook, Aug 1, 3:52 PM EDT, 8 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 352 PM EDT FRI AUG 1 2008 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-022000- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 352 PM EDT FRI AUG 1 2008 /252 PM CDT FRI AUG 1 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON IN NORTHERN INDIANA AND NORTHWEST OHIO. THE STORMS MAY QUICKLY INTENSIFY TO SEVERE LEVELS AND SPREAD ACROSS NORTHERN INDIANA...NORTHWEST OHIO...AND SOUTHERN LOWER MICHIGAN THROUGHOUT THE AFTERNOON AND EVENING. THE PRIMARY THREAT WITH THESE STORMS IS LOCALIZED DAMAGING WIND GUSTS TO 70 MPH. ISOLATED NICKEL SIZE HAIL IS ALSO POSSIBLE. IMMEDIATELY DOWNWIND OF LAKE MICHIGAN...PRIMARILY FOR BERRIEN COUNTY MICHIGAN...AND LAPORTE COUNTY INDIANA THE RISK FOR SEVERE STORMS IS LESS AS SLIGHTLY COOLER TEMPERATURES WILL LIMIT INSTABILITY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS ARE POSSIBLE ON TUESDAY NIGHT AND WEDNESDAY...A SMALL CHANCE FOR STRONG STORMS EXISTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BY LATE THIS AFTERNOON OR EARLY EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-022000- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 352 PM EDT FRI AUG 1 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WITH STRONG GUSTY WINDS TO 40 KNOTS AND LOCALLY HIGH WAVES ARE POSSIBLE FROM THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS ARE POSSIBLE ON TUESDAY NIGHT AND WEDNESDAY...A SMALL CHANCE FOR STRONG STORMS EXISTS.. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP
In the hours before
Local storm report, Aug 1, 10:36 PM EDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1036 PM EDT FRI AUG 01 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0950 PM TSTM WND DMG REDKEY 40.35N 85.15W
08/01/2008 JAY IN EMERGENCY MNGR
TREES AND POWERLINES DOWN IN THE REDKEY AND ALBANY
AREAS. STATE ROAD 67 AT 1150 WEST BETWEEN ALBANY AND
REDKEY IS TEMPORARILY SHUT DOWN BECAUSE OF TREES ACROSS
THE ROAD.
&&
CORRECTED REMARKS
EVENT NUMBER IWX0801765
LMKLocal storm report, Aug 1, 10:54 PM EDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1054 PM EDT FRI AUG 01 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0955 PM HAIL FAIRMOUNT 40.42N 85.65W
08/01/2008 E0.88 INCH GRANT IN PUBLIC
GAS STATIONS IN FAIRMOUNT REPORTED HAIL OCCURRED AROUND
1000 PM
&&
EVENT NUMBER IWX0801766
LMKLocal storm report, Aug 1, 11:23 PM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1123 PM EDT FRI AUG 01 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0942 PM TSTM WND DMG 2 SSE DUNKIRK 40.35N 85.19W
08/01/2008 JAY IN LAW ENFORCEMENT
PARTIAL ROOF OFF OF A HOME...DAMAGE TO THE SIDE OF THE
HOME...TREES DOWN.
&&
EVENT NUMBER IWX0801767
LMKLocal storm report, Aug 1, 11:48 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1148 PM EDT FRI AUG 01 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0946 PM TSTM WND DMG 2 WSW REDKEY 40.34N 85.20W
08/01/2008 JAY IN LAW ENFORCEMENT
5 ELECTRICAL POLES BROKEN WITH POWER LINES DRAGGED INTO
A CORN FIELD...DAMAGE TO A CORN FIELD...AND TREE TOPPING
REPORTED NEAR CR 1150 W AND 700 S.
&&
EVENT NUMBER IWX0801768
LMKLocal storm report, Aug 1, 11:53 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1153 PM EDT FRI AUG 01 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0946 PM TSTM WND DMG 3 WSW REDKEY 40.33N 85.20W
08/01/2008 JAY IN LAW ENFORCEMENT
SEVERAL HEALTHY TREES COMPLETELY UPROOTED BETWEEN 800 S
AND 500 S NEAR THE COUNTY LINE
&&
EVENT NUMBER IWX0801769
LMKLocal storm report, Aug 1, 11:57 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1157 PM EDT FRI AUG 01 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0951 PM TSTM WND DMG 2 SW REDKEY 40.33N 85.18W
08/01/2008 JAY IN LAW ENFORCEMENT
TREES AND POWER LINES DOWN. DAMAGE EXTENDS FROM THE
COUNTY LINE NEAR SR 67 NORTH TO 1100 W. DAMAGE IS
SOUTHWEST OF REDKEY.
&&
EVENT NUMBER IWX0801770
LMKThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 9:14 PM EDT | Severe Thunderstorm Warning | IWX | Grant | 61 min |
| Aug 2, 5:01 AM EDT | Lakeshore Flood Statement | IWX | 18 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.